MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Fitting Problem (2183); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 (adverse event problem) was updated.The reported complaint that the back casing of the autopulse platform (sn (b)(6)) that goes over the rotator comes away far too easily, and the lifeband kept popping off from the back of the platform was not confirmed during visual inspection or functional testing.The customer reported problem could not be reproduced and the platform performed as intended.The secondary complaint that the platform displayed user advisory (ua) 45 (not at "home" position after power-on/restart) error messages was confirmed during archive review and functional testing.According to the customer, the ua45 was previously cleared.However, during functional testing at zoll, the platform displayed ua45 error message that could not be cleared, due to a failure of the encoder.Visual inspection was performed and found no physical damage to the returned autopulse platform.A review of the archive data showed ua45, confirming the reported complaint.The autopulse platform failed the initial functional testing due to the ua45 displayed upon powering on.The drive shaft could not be adjusted to the home position due to the defective encoder.The integrated encoder gearbox was replaced to remedy the problem.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint of ua45, and no similar complaints were reported for the autopulse platform with sn (b)(6).
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported the back casing of the autopulse platform (sn (b)(6) that goes over the rotator comes away far too easily.During arrest the other day and the lifeband kept popping off from the back of the platform.It was pointed out that the band is not fitting properly and can easily be pulled out.Use of the platform was discontinued, and a lucas device was used.After the arrest the customer took the lifeband off, checked it was placed on correctly and tried it on a dummy and there were no issues.No device malfunction is suspected for the lifeband.Prior to the event, in training, they were experiencing user advisory (ua) 45 (not at "home" position after power-on/restart) error messages, but electromed department reported the errors appeared to have been cleared.No patient harm reported.

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key21579518
Report Number3010617000-2025-00178
Device Sequence Number21136594
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown